# SDR GTIA030700

- Difficulty date: September 7, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOORBOARD RIGHT OUTBOARD 1212-1309 MISSING EDGE FILLER AND HAS SURFACE DELAMINATION.  FABRICATED NEW FLOORBOARD.  (M)
